# SDR AALA202401223386

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 62,992 hours, 26,730 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 0.375 INCH CRACK IN VERTICAL PRESSURE DECK WEB BETWEEN RBL 40 TO 45.64. PERFORMED REPAIR PER SRM 57-10-10-2R-3 REPAIR 3 TABLE 205/REPAIR 3.
